Since the bombings in Boston, I live just blocks from it and i knew the Richard family, who's son Martin died. just feel like my seroquel 400 mg i take for sleep with 1 mg ativan. Also on lots of AIDS meds. Can the mental trama affect, my bodies reaction to the seroquel 400 mg at bedtime???
i am sorry for your pain. a search on google or bing will give you mental health
resources for those with ptsd. EMDR works for some, i tried it for my ptsd. it may not have worked for me because i couldn't handle moving fingers so close to my face. i read they now have a type of immersion therapy that is virtual, sounded interesting. and there are meds that can help... so they say.
because of the strong mind-body connection, it would not be unusual for the mental trauma to be connected to your bodies reaction to seroquel. i wish you relief and success.
I'm so sorry that you (and all the people of your wonderful city) had to endure such trauma!
Add HIV and insensitive doctors and it's really the "perfect storm" for your PTSD to get much worse. Like you said, if you have HIV and are walking round, you MUST be OK, right? Wrong!
I've a cousin that has HIV and he also has PTSD and General Anxiety Disorder. His doctor has prescribed Ativan for him, and he seems much better for the prescription! Ask your doctor to up your dose of Ativan! You've been thru the wringer, you don't need an increase in stress like what you are having! It will only aggravate your HIV, and possibly depress you if you continue on like this.
I wish you the best and I wish you a caring, kind doctor!
P.S. I am sorry for the loss you've experienced, that sweet boy and that whole family has been thru hell. You also have been thru so much and you need some compassion.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2011 • 1 answer
Im a soldier with mild PTSD. I take it for sleep problems due to my many combat infantrydeployments?
Posted 29 Feb 2012 • 4 answers
Posted 4 Jun 2013 • 7 answers
Posted 7 Jun 2013 • 3 answers
Posted 5 Dec 2016 • 1 answer